# SDR AALA2018053099039

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 13,330 hours, 5,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Fod
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ARM/DISARM LEVER AT THE L4 DOOR HAD A GRINDING SOUND WHEN OPERATED.  FOUND DEBRIS IN THE L4 DOOR.  REMOVED THE DEBRIS, OPS CHECKED GOOD IAW AMM 52-10-00.
